# SDR DALA2025061104443

- Difficulty date: June 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,013 hours, 1,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 LOWER SURFACE OF FRAME 61 BETWEEN STRINGERS 2R AND 3R HAS TOOLING MARKS. CORRECTIVE ACTION: REPAIRED PER ERA 626805-14, REV ORIGINAL. (1016862)
